# SDR CALA9600649

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Lever Lk Sys
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR HANDLE WOULD NOT MOVE PAST THE OFF POSITION AFTER TAKEOFF.  THE LANDING GEAR REMAINED DOWN WITH THREE GREEN LIGHTS AT ALL TIMES.  THE AIRCRAFT WAS RETURNED TO DFW WHERE IT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING THE LEVER LOCK SYSTEM IAW MM 32-31-21 FOUND THE AIR SAFETY SENSOR OUT OF ADJUSTMENT.  THE AIR SAFETY SENSOR WAS ADJUSTED AND TESTED IAW MM 32-09-200, PAGE 501 AND OPERATION CHECKED GOOD.
